# SDR AWXA200301218

- Difficulty date: October 2, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2579715
- Part serial: 616630R
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5 INCH CRACK WAS FOUND ON LT ELEVATOR TAB INBOARD LOWER LEADING EDGE. MAINTENANCE PERFORMED A BOND REPAIR ON LT ELEVATOR TAB INBOARD LOWER LEADING EDGE IAW B737-300 SRM 51-70-17, REPAIR 10, FIG. 18.
